Remarks on the inviscid limit for the compressible flows

Claude Bardos, Toan T. Nguyen

Research output: Chapter in Book/Report/Conference proceedingChapter

5 Scopus citations

Abstract

We establish various criteria, known in the incompressible case, for the validity of the inviscid limit for the compressible Navier-Stokes flows considered in a general domain Ω in ℝn with or without a boundary. In the presence of a boundary, a generalized Navier boundary condition for velocity is assumed, which includes the classical no-slip boundary conditions. In this general setting we extend the Kato criteria and show the convergence to a solution “dissipative up to the boundary”.

Original languageEnglish (US)
Title of host publicationContemporary Mathematics
PublisherAmerican Mathematical Society
Pages55-67
Number of pages13
DOIs
StatePublished - 2016

Publication series

NameContemporary Mathematics
Volume666
ISSN (Print)0271-4132
ISSN (Electronic)1098-3627

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Remarks on the inviscid limit for the compressible flows'. Together they form a unique fingerprint.

Cite this